# SDR CA090212006

- Difficulty date: January 14, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 6,761 hours
- Engine: Lyc O320E2A
- Propeller: Snsnch 74DM
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 687258
- Condition: Failed
- Location: Fuel Qty
- Part time: 6,760 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL GUAGE BECAME INTERMITTENT AND EVENTUALLY FAILED TO FUNCTION. FAULTY GUAGE REMOVED AND REPLACED WITH NEW GUAGE.
